# SDR AU981500

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 45E041
- Condition: Faulty
- Location: Oil Cooler
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL COOLER VALVE ASSEMBLY FAULTY.
